Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2052-2056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_12_a4,
author = {\`E. I. Grudo},
title = {Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2052--2056},
year = {1988},
volume = {24},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_12_a4/}
}
TY - JOUR AU - È. I. Grudo TI - Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems JO - Differencialʹnye uravneniâ PY - 1988 SP - 2052 EP - 2056 VL - 24 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_12_a4/ LA - ru ID - DE_1988_24_12_a4 ER -
%0 Journal Article %A È. I. Grudo %T Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems %J Differencialʹnye uravneniâ %D 1988 %P 2052-2056 %V 24 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1988_24_12_a4/ %G ru %F DE_1988_24_12_a4
È. I. Grudo. Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2052-2056. http://geodesic.mathdoc.fr/item/DE_1988_24_12_a4/